# SDR SWIA201439236

- Difficulty date: August 13, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 27,250 hours, 22,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6003325263
- Condition: Cracked
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT NOSE SKIN CRACKED.   R & R RT NOSE SKIN IAW SRM.  R & R RADOME ASSY.
